CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Analytic formulas for topological degree of non-smooth mappings: the even-dimensional case

Magnus Goffeng (Institutionen för matematiska vetenskaper, matematik)
JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS (1662-9981). Vol. 4 (2013), 2, p. 223-249.
[Artikel, refereegranskad vetenskaplig]

Topological degrees of continuous mappings between oriented manifolds of even dimension are studied in terms of index theory of pseudo-differential operators. The index formalism of non-commutative geometry is used to derive analytic integral formulas for the index of a 0th order pseudo-differential operator twisted by a Holder continuous complex vector bundle. The index formula gives an analytic formula for the degree of a Holder continuous mapping between even-dimensional oriented manifolds. The paper is an independent continuation of the paper Analytic formulas for topological degree of non-smooth mappings: the odd-dimensional case.

Nyckelord: Manifolds, Index theory, Cyclic cohomology, Mapping degrees, Holder continuous symbols



Denna post skapades 2014-11-14.
CPL Pubid: 205774

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur